[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Humalog infusion site failure

Marilyn [mailto:email @ redacted] wrote:

> My 14 year old son starting pumping 6 weeks ago.  After 4 
> weeks of pumping he 
> developed red blotches and itching.  After trial and error, 
> we discovered he 
> was "allergic" to the IV3000 tape and also to Polyskin.  
> Tegaderm tape 
> worked!  Hope this is of help to someone else with the same problem.

He might be allergic to latex, which both IV3000 and Polyskin (I think)
have.  I don't know about Tegaderm.  In any case, you might want to have him
tested, and, if he is allergic to latex get the appropriate counseling for
what he should avoid.

Jim Handsfield
mailto:email @ redacted OR
mailto:email @ redacted

The opinions expressed are my own and do not necessarily represent those of
my wife who runs this house and makes more important decisions than I do.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml